Neurology


        

Case Discussion

about Levipil and epilepsy   Posted By Ashwin    Date : 28-Aug-07   10:11 AM     Reply

My wife is taking Levipil from last 1 year plus which is about 500 mg twice a day.Doctor has reduced here dose to 375 mg twice a day but after reducing the dose she got 2 attacks.I want to know is it happned because of reduction in dose ?also what is main cause of epilepsy?what i could make out is she was very tired phyicaly both the time.pls advice


Replies to the above case discussion :

Re : about Levipil and epilepsy - Dr. Sudhir Kumar 29-Aug-07    10:24 AM




Home  |  About Us  |  All Specialities  |  Medical Jobs  |  Medical Admissions  |  Hospitals  |  Medical/Dental/Pharmacy/Nursing/Homoeopathy Colleges  |  Equipment Suppliers

Pharmaceuticals  |  Blood Banks  |  STD Clinics  |  Contact Us


Copyright 2005 Ind Medica Pvt. Ltd. All Rights Reserved.   Terms and Conditions   Last updated : 25-Sep-18